# SDR AUS20021121

- Difficulty date: October 6, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 7603 · Power Lever
- Part: Sensor
- Part number: 3200940010
- Condition: Faulty
- Location: Power Lever
- Component: Power Lever, Ge, CFM563C
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE AUTOTHROTTLE SENSOR SUSPECT FAULTY. LIMITED INFORMATIONPROVIDED.
